Decaceptyl and back pain

Hi everyone. Just looking for a quick bit of advice please. I am due to have my 2nd injection of decaceptyl on Tuesday. The first couple of weeks after the first injection were fine - just some nausea. Over the past few days I have had quite a lot of pain in my back. Has anybody else had this and if so is there any way of getting rid of it?! I am having evorel conti as add back. Any advice much appreciated. Thanks.

2 Replies

oldestnewest
  • Bone pain is one of the side effects of GnRH and there is no cure for that other than rest, pain killers and considering stopping taking the drug. You can feel the pains in bones,muscles, veins even. At joints, in long bones, legs and arms, neck and head. It really can be very annoying and very uncomfy. How long each episode lasts does vary, sometimes may be an hour or two, sometimes a day or two or sometimes several days and nights in row then it might ease off a bit only to come back later on. There's no pattern or anything, it is just how your body happens to be reacting to the loss of hormones. If it is too much for you then you have the option of stopping and not having the 2nd one.

    Don't expect the 2nd one to be any improvement - on the contrary if you are reacting badly then in the majority of patients the longer you continue the more intense the side effects become. It really is your choice what you want to do. Whether you can cope with what you hve now and possible a even more intense experience by having another one or whether you don't want to risk it. Your the one who will have to live through the experience and there is no shame in stopping if you feel for yourself it is the right thing to do. The drugis meant to improve how you feel and if it doesn't do that then what is the point of being on it.

    I martyred myself by sticking with zoladex for 4 months as per Doctors advice..stupid stupid stupid !!!

    I should have stopped after the 2nd one as that was when my side effects really kicked in and it just got worse as time went on. Ifyou decide not tohave the next one (and I completely understand why) then do remember to let the clinic know you won't be continuing so the appointment can be given to someone else.

  • Hi. Thanks for you reply. I had zoladex ten years ago when first diagnosed and just remember 6 months of insomnia! I was able to get in touch with my Consultant today and he has suggested seeing if it resolves spontaneously over the next couple of months which seems like a long time at the mo. I am going to have a good chat with the Nurse tomorrow before having the 2nd injection. Hope you are as ok as possible.

You may also like...